# SDR SWAA013146

- Difficulty date: November 20, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 60,511 hours, 65,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED 2.5 INCHES LONG AT BS 791, STR 19L.  REPAIRED SKIN PER SRM.
